10 doctors weighed in:

Worried about wellbutrin (bupropion) overdose?

10 doctors weighed in
Dr. Marc Zimmermann
Psychiatry
6 doctors agree

In brief: Talk to Doctor

Wellbutrin, (bupropion) like any other medication, can be overdosed.
You need to counsel with the prescribing physician. He/she will give the information you need to understand your dosage.

In brief: Talk to Doctor

Wellbutrin, (bupropion) like any other medication, can be overdosed.
You need to counsel with the prescribing physician. He/she will give the information you need to understand your dosage.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Dr. Heidi Fowler
Psychiatry
3 doctors agree

In brief: If you believe you

may have overdosed - call American Association of Poison Control Centers at (800) 222-1222 24/7.

In brief: If you believe you

may have overdosed - call American Association of Poison Control Centers at (800) 222-1222 24/7.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Read more answers from doctors